Convex sets in Banach spaces and a problem of Rolewicz

Impacto

Downloads

Downloads per month over past year



Granero, A. S. and Jiménez Sevilla, María del Mar and Moreno, José Pedro (1998) Convex sets in Banach spaces and a problem of Rolewicz. Studia Mathematica, 129 (1). pp. 19-29. ISSN 0039-3223

[thumbnail of JImenez20.pdf] PDF
Restringido a Repository staff only

191kB

Official URL: http://pldml.icm.edu.pl/pldml/element/bwmeta1.element.bwnjournal-article-smv129i1p19bwm?q=bwmeta1.element.bwnjournal-number-sm-1998-129-1;1&qt=CHILDREN-STATELESS




Abstract

Let BX be the set of all closed, convex and bounded subsets of a Banach space X equipped with the Hausdor metric. In the rst part of this work we study the density character of BX and investigate its connections with the geometry of the space, in particular with a property shared by the spaces of Shelah and Kunen. In the second part we are concerned with the problem of
Rolewicz, namely the existence of support sets, for the case of spaces C(K).


Item Type:Article
Subjects:Sciences > Mathematics > Algebra
ID Code:22351
Deposited On:12 Jul 2013 12:59
Last Modified:25 Jun 2018 07:04

Origin of downloads

Repository Staff Only: item control page